Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i think my meds are increasing my urge to smoke

Posted by on Jun. 3, 2011 at 10:45 AM
  • 1 Replies

i'm still smoke free but ever since i started on the seroquel xr i have wanted to smoke a cigarette so bad. i guess its better than wanting to shove an entire chocolate cake in my face like on regular seroquel. has anyone else had this happen on seroquel xr?

by on Jun. 3, 2011 at 10:45 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
K_Marie
by on Jun. 6, 2011 at 1:07 AM

 Seroquel gave me pregnant type symptoms. I gained a lot of weight, wanted to eat A LOT, had cravings..so I do believe you could be right about the smoking thing.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)